ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 27 Issue 4, Oct. 1980

A Note on Fuzzy Deduction
Jack Minker, Alan R. Aronson, Barry E. Jacobs
Pages: 599-603
DOI: 10.1145/322217.322218

Two-Dimensional Voronoi Diagrams in the Lp-Metric
D. T. Lee
Pages: 604-618
DOI: 10.1145/322217.322219

An Algorithm to Enumerate All Cutsets of a Graph in Linear Time per Cutset
S. Tsukiyama, I. Shirakawa, H. Ozaki, H. Ariyoshi
Pages: 619-632
DOI: 10.1145/322217.322220

Equivalences Among Relational Expressions with the Union and Difference Operators
Yehoshua Sagiv, Mihalis Yannakakis
Pages: 633-655
DOI: 10.1145/322217.322221

The Sequence Equivalence Problem is Decidable for 0S Systems
A. Ehrenfeucht, G. Rozenberg
Pages: 656-663
DOI: 10.1145/322217.322222

Minimum Covers in Relational Database Model
David Maier
Pages: 664-674
DOI: 10.1145/322217.322223

Superdeterministic PDAs: A Subcase with a Decidable Inclusion problem
S. A. Greibach, E. P. Friedman
Pages: 675-700
DOI: 10.1145/322217.322224

Fast Probabilistic Algorithms for Verification of Polynomial Identities
J. T. Schwartz
Pages: 701-717
DOI: 10.1145/322217.322225

Database Location in Computer Networks
Marshall L. Fisher, Dorit S. Hochbaum
Pages: 718-735
DOI: 10.1145/322217.322226

Solving Two-Commodity Transportation Problems with Coupling Constraints
K. G. Ramakrishnan
Pages: 736-757
DOI: 10.1145/322217.322227

Variations on the Common Subexpression Problem
Peter J. Downey, Ravi Sethi, Robert Endre Tarjan
Pages: 758-771
DOI: 10.1145/322217.322228

Operational and Semantic Equivalence Between Recursive Programs
Jean-Claude Raoult, Jean Vuillemin
Pages: 772-796
DOI: 10.1145/322217.322229

Confluent Reductions: Abstract Properties and Applications to Term Rewriting Systems: Abstract Properties and Applications to Term Rewriting Systems
Gérard Huet
Pages: 797-821
DOI: 10.1145/322217.322230

Computations of Bilinear Forms over Finite Fields
Joseph Ja' Ja'
Pages: 822-830
DOI: 10.1145/322217.322231

Parallel Prefix Computation
Richard E. Ladner, Michael J. Fischer
Pages: 831-838
DOI: 10.1145/322217.322232

Improved Bounds on the Problem of Time-Space Trade-Off in the Pebble Game
Rudiger Reischuk
Pages: 839-849
DOI: 10.1145/322217.322233